Journal article icon

Journal article

Elliptic double zeta values

Abstract:

We study an elliptic analogue of multiple zeta values, the elliptic multiple zeta values of Enriquez, which are the coefficients of the el liptic KZB associator. Originally defined by iterated integrals on a once-punctured complex elliptic curve, it turns out that they can also be expressed as certain linear combinations of indefinite iterated integrals of Eisenstein series and multiple zeta values. In this paper, we prove that the Q-span of these elliptic multiple zeta values forms a Q-algeb...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.jnt.2016.07.010

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Elsevier Publisher's website
Journal:
Journal of Number Theory Journal website
Volume:
171
Pages:
227-251
Publication date:
2016-09-05
Acceptance date:
2016-07-25
DOI:
EISSN:
1096-1658
ISSN:
0022-314X
Pubs id:
pubs:952691
URN:
uri:dd2b4250-5b29-48a7-a67f-3a9b11d5bfb4
UUID:
uuid:dd2b4250-5b29-48a7-a67f-3a9b11d5bfb4
Local pid:
pubs:952691

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP